# SDR 07FDEA04922

- Difficulty date: November 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 54,359 hours, 12,420 cycles
- Engine: Ge CF680
- Engine time: 44,968 hours, 10,309 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04334
- Part serial: CFL9500A
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, GOT A LEVEL 2 ALERT "ENG 2 OIL FILTER".  THIS ALERT DID NOT GO AWAY, EVEN WITH THROTTLE IDLE.  ENGINE SHUT DOWN IAW QRH NO OTHER ABNORMAL INDICATIONS.  REPLACED OIL FILTER DIFFERENTIAL PRESSURE SWITCH PER MM 79-35-01-4.  REFLUSH NR 2 ENG OIL SYS PER MM 12-12-01-3 AND INSPECTION  MASTER CHIP DETECTOR PER MM 79-36-01-6.  REPLACED NR 2 ENG OIL SCAVENGE FILTER PER MM 79-22-04-4.  ALL NO DSIC FOUND PER MM 79-22-04-6.  RAN NR 2 ENG PER MD-11 JRH ALL PARAMETER NORMALLY.
